# SDR CA960502022

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 647510032A
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: IN
- Nature of condition: J, L, P
- Precautionary procedure: K

## Discrepancy

(CAN) LOW FUEL WARNING IS WAY OUT OF LIMITS. GAUGE READS 20 PERCENT, LIGHT ON, AND ONLY 30 LITRES OF FUEL ACTUALLY ON BOARD. THERE IS SUPPOSED TO BE 60 LITRES OF FUEL ON BOARD WHEN LIGHT COMES ON. FUEL QUANTITY TRANSMITTER REPLACED AND AIRCRAFT RETURNED TO SERVICE.
